Sexual Dysfunction (for men and women) Expert Forum
Testicular cancer on 14yo?
About This Forum:

This forum is a safe place for men and women to ask serious personal questions about issues such as: pain during intercourse, loss of libido, difficulty achieving orgasm, testosterone & estrogen deficiency, sex after menopause, erectile dysfunction, …to name a few. Please be sure your question is complete and clear before you click on POST. Thanks and welcome to the forum!

Examples of the types of questions that pertain to Sexual Dysfunction Medicine are:

• Anorgasmia in men and women – difficulty achieving orgasm
• Lack or loss of libido in men and women
• Dyspareunia -- pain during intercourse
• Vaginismus – unable to have vaginal sex
• Menopause and Testosterone Deficiency Syndrome
• Erectile Dysfunction
• Prostatectomy problem
• Orgasmic Anhedonia – pleasureless sex
• Problems brought on by medicine and drugs—eg., SSRIs and Proscar.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Testicular cancer on 14yo?
Hello,
I'm a 14yo boy from the Netherlands.
since yesterday, I'm experiencing a pain in only my RIGHT testicle. Also, this testicle is about twice the size of my left testicle. The tissue feels squishy instead of normal. The testicle is painful to the touch. I'm not feeling the urge to vomit, nor is there blood in my urine and semen.
are theze symptoms of testicular cancer? Should I visit a doctor? Will it go away without treatment?
I hope you can help!
Discussion is closed
Cancel
6 Answers
Page 1 of 1
5856747 tn?1403352282
The wise thing to do here would be to see a doctor. This is probably not cancer but that is too important just to leave to chance.
Discussion is closed
Cancel
Comment
Avatar universal
if at age 64 you have erections in the morning but can't maintain them or achieve them later in the day, is that a symptom of ED?
Discussion is closed
Cancel
Comment
Avatar universal
If you are 64 and have erections in the morning but cannot achieve or maintain them later in the day, is that a symtom of ED?
Thanks
Discussion is closed
Cancel
Comment
Avatar universal
Can you please answer me ED question? Thanks
Discussion is closed
Cancel
Comment
Avatar universal
Dr. Rynne can you please answer my ED question? Thanks
Discussion is closed
Cancel
Comment
Avatar universal
A related discussion, Clonazapam, topamax and simvastation withdrawal/w side effects was started.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now